Mount Semeru Trekking Tour 5 Days 4 Nights

Mount Semeru Trekking Tour 5 Days 4 Nights

Mahameru peak 3,676 meters above sea level (masl). Mt. Semeru is also the third highest volcano in Indonesia after Mt. Kerinci in Sumatra and Mt. Rinjani in Lombok. The crater at the summit of mount Semeru known named Jonggring Saloko. Mt. Semeru is administratively included within the Bromo Tengger Semeru National Park. Embarking on an expedition to Mt. Semeru can be epic trekking and most unforgettable moment, also with pro licensed mountain guidance offers. Your adventure starts

 

Mount Semeru Trekking Tour 5 Days 4 Nights Itynerary

ITYNERARY :

DAY 01 : ARRIVAL – RANUPANE VILLAGE ( L D )

  •  Meeting Point at Juanda Airport Surabaya Upon arrival at the meeting point, you will be pick up by guide.
  •  Lunch time at 12:00 – 01:30 PM local time during transfer from airport to Ranupane village.
  • 30 minutes for briefing and gear check after lunch.
  • Then, you will move towards Ranupane village at 02:00 PM local time.
  •  After 4 hours trip with a spectacular mountain and waterfall views, you will arrive at Ranupane, the last village with 2,200 meters above sea level.
  •  06:00 PM local time you will arrive at the homestay and having dinner at 07:00 PM local time.
  •  Free program after dinner and stay overnight in the homestay at 09:00 PM local time.

DAY 02 : RANUPANE – RANUKUMBOLO LAKE ( B L D )

  • Wake up in the morning around 06:00 AM local time and take breakfast at the homestay.
  • Preparation for hiking early in the morning at 07:00 AM local time.
  •  Start hiking after breakfast. From Ranupane Basecamp to Ranu Kumbolo Lake about 2,400 meters above sea levels. will pass 4 checkpoints and 2 shelters at this trip.
  • A lake with fresh water where you can see sunrise in the morning between two hills in the east.
  •  To reach this shelter, for the first we need trekking for 5 hours to pos 3 take for lunch at 12:00 – 01:00 PM local time.
  •  Hiking duration normally around 8 hours on foot and you will start trekking again for 3 hours to Ranukumbolo lake.
  • Arrive at 04:00 PM local time at the first camp shelter named Ranukumbolo lake and build the tent basecamp.
  • Enjoying sunset of Ranu Kumbolo Lake at 06:00 PM local time.
  • Having dinner at 07:00 PM local time.
  •  Free program and stay overnight at Ranukumbolo lake before continuing to the next shelter tomorrow morning (There’s a lake water that can be used as a source of water supply).
  • Rest at tent at 10:00 PM local time.

DAY 03 : RANUKUMBOLO – KALIMATI ( B L D )

  • Wake up early morning at 04:30 AM local time, to watch Magnificent sunrise lake view of Ranu Kumbolo while having hot coffee or tea and breakfast.
  •  Gaining more elevation. You will need an hour trekking from Ranu Kumbolo to Kalimati and walk to the west to find water, so save your water reserve in your bottle at Ranukumbolo.
  • Kick off from Ranu Kumbolo basecamp at 09:00 AM local time to reach the next shelter you will take a famous steep hill called ‘Track of Love” and behind that you will see very beautiful grassland called Oro-Oro Ombo.
  • After passing this grassland you will hike to pine forest called Cemoro Kandang where climbers sometimes find deer and birds.
  •  You almost there, in the end of the pine forest you will reach Jambangan, a place with flat land, grass, edelweiss, and a direct view to Mahameru’s peak from far away and you’re getting closer.
  •  Have lunch at Jambangan at around 12:30 PM local time. You can take a rest there, drink coffee, and take some photographs.
  • From there, you only need 30 minutes walking through the forest to reach Kalimati.
  •  At 01:30 PM local time you will arrive at Kalimati. It’s a shelter with large grassland in the edge of the pine forest 2,700 meters above sea levels.
  • At 02:30 PM local time you can take a rest and build a tent before summit attack after midnight.
  • Having Dinner at 06:00 PM local time.
  • At 08:00 PM local time you need take a rest at tent before summit attack.

DAY 04 : KALIMATI – RANUKUMBOLO LAKE ( B L D )

  • Wake up and preparation at 12:00 AM local time.
  • Short briefing, pray, and Start summit attack at 01:00 AM local time, It needs 4 – 5 hours climbing through steep dunes and easily degenerates.
  • Follow your Mountain Guide, existing tracks and becareful for the rocks. Use your headlamp and watch your step while climbing the dunes.
  • When summit times, we will find Kelik / Cemoro Tunggal, the last vegetation before the dunes. From there, use your mask goggle for Vulcanic dust.
  • Then follow your Guide track to reach the peak.
  • Arrive at the Mahameru Peak at sunrise. Celebration climbing and documentation time
  •  After reaching Mahameru peak, you will back to Kalimati at around 07:00 AM local time.
  • Becareful with your track and follow your Mountain Guide.
  • Arrive at around 10:00 AM local time at Kalimati Basecamp take a rest and breakfast.
  • Packing, then move from Kalimati to Ranu Kumbolo lake trekking for 2-3 hours.
  • Arrive at Ranu Kumbolo around 01:00 PM local time, have lunch and make basecamp.
  • Enjoy your hot tea or coffee at Ranu kumbolo sunset and preparation for dinner at 06:00 PM local time.
  • 07:00 PM local time dinner time and free program.
  • 10:00 PM local time, take a rest at tent and stay overnight.

DAY 05 : RANUKUMBOLO – RANUPANE VILLAGE ( B L )

  • Wake up at Ranu Kumbolo Lake and breakfast at 06:00 AM local time.
  • After breakfast and packing all team kick off at 09:00 AM local time towards back to Ranupane Basecamp. Normal duration 4 hours.
  •  At arrive at Ranupane basecamp at around 01:00 PM local time and have lunch.
  • Take a jeep for an hour drive to Malang City street at 02:00 PM local time.
  • Transfer by shuttle for 3 hours from Malang City to Surabaya Airport meeting point. (dinner on the way to Surabaya)
  • Arrive at the drop off Airport . Trip finish.
  •  Service complete.
    Mt. Semeru is a stratovolcano in East Java, Indonesia. Mt. Semeru the highest mountain in Java.

Beside Mount Semeru Trekking Tour 5 Days 4 Nights, we give you the option to explore other mountain in Sumatera which is called Kerinci mount.

Klick  Mount Kerinci Trekk Package 5 Days 4 Nights.

INCLUDED :

  • Breakfast as homestay service
  • ⋅Meals during trekking (indicated in the itinerary)
  • Camping equipment (mattress, sleeping bag)
  • ⋅Dinnerware⋅
  • Cooking stove and fuel
  • Mineral Waters (1,5 litters per 1 day)
  • Porter for team
  • Standard First Aid Kit
  • Team Documentation

 

EXCLUDED :

  • Transport to and from meeting point
  • Meals in the city
  • Accommodation in city meeting point
  • Personal medicines
  • Personal belongings
  • Personal expenses during the trip
  • Snack and soft drink
  • ⋅Personal documentation
  • Tips for guide, porter and driver
  • Camping chair (special request)
  • ⋅Items that not mentioned in facilities
  • ⋅Souvenirs Shopping

Need to know

• ⋅Meeting and Finish point at Juanda International Airport (SUB) Surabaya – Indonesia
• ⋅Schedule can be change without any prior notice due to unforeseen weather circumstance, force majeur or other safety reason
• ⋅Do not littering, please bring all your trash or you can give it to the porter
• ⋅Please obey the rule and instruction from your guide
• ⋅Stay focus and keep safety first do not hesitate to inform your guide for any troubles during trip
• ⋅Please inform your health condition before the trip start for your convenience
• ⋅Must bring items:
• ⋅Travel documentation (Passport and Visa) copy
• ⋅Copy of Indonesian Citizenship ID card
• ⋅Health certificate
• ⋅Trekking poles and trash bag
• ⋅Backpack & Backpack Cover minimum 30 liters
• ⋅Cap/Hat & Balaclava
• ⋅Headlamp/Flashlight, Batteries and Camera
• ⋅Sun glasses & Sunblock
• ⋅Rain coat and Hand gloves (it can be very chilly on the summit)
• ⋅Dry fit t-shirt, Long sleeve shirt, cotton or light weights pants (non-denim or jeans material)

 

WhatsApp WhatsApp us
Skip to toolbar